I am a 27-year-old female, and I have mild, cystic acne for the past five years. Yesterday, I got prescribed with Accutane 20 mg per day, and my weight is 50 kilograms. If everything is fine, I will be taking it for the next ten months. I know that taking Isotretinoin can cause idiopathic intracranial hypertension and I also take Tetracycline. I have heard that both should not be taken at the same time.
I have been taking 100 mg Tetracycline for the past one week (seven days). I took my last pill yesterday evening. How long is the wash-out period of Tetracycline is? If I take 100 mg Tetracycline per day for seven days, when can I start taking Isotretinoin? Taking after 24-hour is enough?
Welcome to icliniq.com.
There should be a time gap of seven days between stopping tetracycline and starting Isotretinoin. Monitor your fasting lipid profile and liver function test. While on Isotretinoin, you should not conceive. There should be a gap of six months after stopping Isotretinoin.
Thank you doctor,
What are the risks faced after taking Isotretinoin and after stopping Tetracycline?
Welcome back to icliniq.com.
There are rare case reports showing pseudotumor cerebri.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. already have taken a very effective dose of capsule Pylera (Bismuth subcitrate potassium, Metronidazole, and Tetracycline hydrochloride). Every bug in another human responds differently. I suggest you test for the H.pylori stool antigen, confirm w... Read fullIs facial hair growth a side effect of Isotretinoin?
But, the medicine really cleared my acne ... You can continue Isotretinoin till your acne clears and then reduce it to a maintenance dose of 10 mg twice weekly or as needed ... Read fullIs Isotretinoin a good tablet for acne?
Hi doctor, I have deep acne on the face for more than 10 years and for which my doctor has prescribed Isotretinoin drug Isokon 20 mg ... The medicine seems to show a lot of improvement for acne .... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now